# SDR DALA1012560171

- Difficulty date: June 1, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 93,661 hours, 13,847 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG ANTI ICE VALVE WILL NOT OPEN 290657001NG ANTI ICE VALVE MANUALLY LOCKED OUT.  REACTIVATED VALVE TO NORMAL POSITION, ENG RUN PERFORMED AND VALVE OPS CHECKED NORMAL, SYS IS SERVICEABLE.
